# SDR USAA2009012390133

- Difficulty date: January 8, 2009
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 66,038 hours, 45,650 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 65C3267714
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C21 - MAJOR REPAIR - GALVANIC CORROSION ON FLOOR PLATE AT BS 1025, LBL 3.54.  REPLACED FLOOR PLATE AT BS 1025, LBL 3.54 IAW B737 SRM 51-40-02.
